# SDR CDH2009F00000

- Difficulty date: January 2, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N41166
- Make and model: Piper PA-31-350
- Aircraft serial: 318452008
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 454712
- Condition: Contaminated
- Part time: 4,393 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW COMPLAINED OF FLICKERING VOLTMETER AND AMMETER ON LAST FLIGHT.  INSP REVEALED RT 90 AMP ALTERNATOR BUSS FEED CIRCUIT BREAKER SEVERELY OVERHEATED AND CRACKED.  SUSPECT FAILURE PRECIPITATED BY WATER INGESTION.  BOTH BREAKERS WERE REPLACED, AS WELL AS SOME WIRING REPAIRS MADE.  THIS AREA ON THIS MODEL AIRPLANE IS A KNOWN RAINWATER CONTAMINATION PROBLEM, PARTICULARLY ON ACFT WITH CREW DOOR.
